Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``On a theorem of E. Lukacs'' [Proc. Amer. Math. Soc. 68 (1978), no. 3, 292-294; MR 57 #10364]


Author: Paul Embrechts
Journal: Proc. Amer. Math. Soc. 75 (1979), 375
MSC: Primary 43A25
DOI: https://doi.org/10.1090/S0002-9939-1979-0532170-8
Original Article: Proc. Amer. Math. Soc. 68 (1978), 292-294.
MathSciNet review: 532170
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A25

Retrieve articles in all journals with MSC: 43A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0532170-8
Article copyright: © Copyright 1979 American Mathematical Society